Please use this identifier to cite or link to this item:
Title: Prizes of the International Mathematical Union
Authors: Chand, Sunita
Parida, Ramesh Chandra
Issue Date: May-2015
Publisher: NISCAIR-CSIR, India
Abstract: The International Mathematical Union offers several awards to recognize mathematical talent.
Page(s): 37-39
ISSN: 0036-8512
Appears in Collections:SR Vol.52(05) [May 2015]

Files in This Item:
File Description SizeFormat 
SR 52(5) 37-39.pdf519.8 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.